# SDR FDEA200912144463

- Difficulty date: December 14, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 22,977 hours, 11,871 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: A5247310620000
- Condition: Damaged
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS DOOR 312 AR FWD UPPER CORNER IS DAMAGED.  CHECKED LIMITS AND FOUND TO BE OUT OF LIMITS IAW SRM 52-41-00, PARA 5, FIG 102.  CUT OUT DAMAGE AND FABBED REPAIR PART FILLER AND DOUBLER IAW SRM 52-41-12, FIG 202.  ALODINED IAW SRM 51-21-10, PG 1.  PRIMED IAW SRM 51-23-10, PG 5.  INSTALLED REPAIR PARTS IAW SRM 51-40-21, PARA 6 AND 13.
